# SDR ASAA2024021647915

- Difficulty date: February 16, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 33,411 hours, 10,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 538300
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH OVERHEAD LIGHT COVERS MISSING AT MID CABIN RAFT. GROUNDED - YES. INSTALLED NEW LENS COVER FOR OVERHEAD EMERGENCY LIGHT ROWS 23R/H AND 1 R/H REF AMM 33-51-03-960-803, OPS CHECK GOOD.
